Jelenlegi hely

Matematikai Intézet

Matematikai Intézet

Név: Matematikai Intézet
Cím: 4002 Debrecen, Pf. 400
Telefonszám: 06 52 512-900 / 22504
Fax: 06 52 512-728
E-mail cím: office.mathscience.unideb.hu
Bemutatkozás:

Egyetemünkön a matematikaoktatás 90 évvel ezelőtt, a Bölcsészettudományi Karon kezdődött. Mára a Matematikai Intézet a Természettudományi és Technológiai Karnak mind oktatási, mind tudományos szempontból az egyik meghatározó egysége lett. Az Algebra és Számelmélet Tanszéken, az Analízis Tanszéken és a Geometriai Tanszéken folyó kiemelkedő munka eredményeképpen ma a Matematikai Intézet a Debreceni Egyetem egyik nemzetközileg is ismert és elismert tudományos műhelye.
Tanszékeink fontos szerepet játszanak a kutatómunkában, a szaktárgyak oktatásában és az oktatás ellenőrzésében, ugyanakkor az intézet szoros integratív jellegét mutatja, hogy mindvégig osztatlan és közös maradt a gazdálkodás, az adminisztráció és a könyvtár.

Intézményi honlap: http://math.unideb.hu/

Teljes publikációs lista

Hiányzó közlemények feltöltése
Feltöltött közlemény:
2321
DEA-ban:
1571
OA:
322
Publikációs időszak:
1946-2021
2021
  1. Hashim, H., Molnár, A., Tengely, S.: Cryptanalysis of ITRU.
    Rad HAZU Mat. Znan. [Epub] 1-13, 2021.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous) (2019)
2020
  1. Remete, L.: A generalization of simplest number fields and their integral basis.
    Acta Math. Hung. [Epub ahead of print]2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2019)
  2. Lovas, R., Páles, Z., Zakaria, A.: Characterization of the equality of Cauchy means to quasiarithmetic means.
    J. Math. Anal. Appl. 484 (1), 123700, 2020.
    Folyóirat-mutatók:
    Q2 Analysis (2019)
    Q1 Applied Mathematics (2019)
  3. Bazsó, A., Bérczes, A., Kolouch, O., Pink, I., Šustek, J.: Diophantine equations connected to the Komornik polynomials.
    Glas. Mat. 55 (1), 13-27, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2019)
  4. Páles, Z., Zakaria, A.: Equality and homogeneity of generalized integral means.
    Acta math. Hung. 160 412-443, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2019)
  5. Bessenyei, M., Pénzes, E.: Fractals for minimalists.
    Aequ. Math. 94 (3), 595-603, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2019)
    Q2 Discrete Mathematics and Combinatorics (2019)
    Q2 Mathematics (miscellaneous) (2019)
  6. Remete, L.: Integral bases of pure fields with square-free parameter.
    Stud. Sci. Math. Hung. 57 (1), 91-115, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  7. Hashim, H., Szalay, L., Tengely, S.: Markoff-Rosenberger triples and generalized Lucas sequences.
    Period. Math. Hung. [Accepted by Publisher] 1-16, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  8. Arnóczki, T., Nyul, G.: Minimal index of bicyclic biquadratic number fields.
    Rocky Mt. J. Math. 50 (1), 1-8, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  9. Gselmann, E., Kiss, G., Vincze, C.: On a class of linear functional equations without range condition.
    Aequ. Math. 94 (3), 473-509, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2019)
    Q2 Discrete Mathematics and Combinatorics (2019)
    Q2 Mathematics (miscellaneous) (2019)
  10. Goswami, A., Páles, Z.: On approximately monotone and approximately Hölder functions.
    Period. Math. Hung. 81 (1), 65-87, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  11. Vincze, C.: On compatible linear connections with totally anti-symmetric torsion tensor of three-dimensional generalized Berwald manifolds.
    Beitr Algebra Geom. 61 117-128, 2020.
    Folyóirat-mutatók:
    Q3 Algebra and Number Theory (2019)
    Q3 Geometry and Topology (2019)
  12. Bazsó, A.: On linear combinations of products of consecutive integers.
    Acta Math. Hung. "Accepted by Publisher" 1-12, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2019)
  13. Vincze, C., Oláh, M., Alabdulsada, L.: On the divergence representation of the Gauss curvature of Riemannian surfaces and its applications.
    Rend. Circ. mat. Palermo. Ser. 2. 69 1-13, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  14. Páles, Z., Zakaria, A.: On the equality of Bajraktarević means to quasi-arithmetic means.
    Results Math. 75 19, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2019)
    Q2 Mathematics (miscellaneous) (2019)
  15. Grünwald, R., Páles, Z.: On the equality problem of generalized Bajraktarević means.
    Aequ. Math. 94 (4), 1-27, 2020.
    Folyóirat-mutatók:
    Q2 Applied Mathematics (2019)
    Q2 Discrete Mathematics and Combinatorics (2019)
    Q2 Mathematics (miscellaneous) (2019)
  16. Gát, G., Lucskai, G.: On the negativity of the Walsh-Kaczmarz-Riesz logarithmic kernels.
    Acta Math. Acad. Paedag. Nyíregyh. [Epub ahead of print] 1-7, 2020.
    Folyóirat-mutatók:
    Q4 Education (2019)
    Q4 Mathematics (miscellaneous) (2019)
  17. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory (2019)
  18. Hashim, H., Tengely, S.: Solutions of a generalized markoff equation in Fibonacci numbers.
    Math. Slovaca. 70 (5), 1069-1078, 2020.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous) (2019)
  19. Hashim, H.: Solutions of the Diophantine equation 7X^2+Y^7=Z^2 from recurrence sequences.
    Commun. Math. 28 (1), 55-66, 2020.
    Folyóirat-mutatók:
    Q4 Mathematics (miscellaneous) (2019)
  20. Nyul, G., Rácz, G.: Sums of r-Lah numbers and r-Lah polynomials.
    Ars Math. Contemp. 18 (2), 211-222, 2020.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory (2019)
    Q2 Discrete Mathematics and Combinatorics (2019)
    Q2 Geometry and Topology (2019)
    Q2 Theoretical Computer Science (2019)
  21. Hubicska, B., Muzsnay, Z.: Tangent Lie Algebra of a Diffeomorphism Group and Application to Holonomy Theory.
    J. Geom. Anal. 30 107-123, 2020.
    Folyóirat-mutatók:
    Q1 Geometry and Topology (2019)
  22. Rácz, G.: The r-Fubini-Lah numbers and polynomials.
    Australas. J. Combin. 78 (1), 145-153, 2020.
    Folyóirat-mutatók:
    Q3 Discrete Mathematics and Combinatorics (2019)
  23. Gaál, I., Jadrijević, B., Remete, L.: Totally real Thue inequalities over imaginary quadratic fields: an improvement.
    Glas. Mat. 55 (2), 191-194, 2020.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous) (2019)
2019
  1. Szabó, A., Viczján, G., Erdei, T., Simon, I., Kiss, R., Szentmiklósi, J., Juhász, B., Papp, C., Zsuga, J., Pintér, Á., Szilvássy, Z., Gesztelyi, R.: Accuracy and Precision of the Receptorial Responsiveness Method (RRM) in the Quantification of A1 Adenosine Receptor Agonists.
    Int. J. Mol. Sci. 20 (24), 6264-6277, 2019.
    Folyóirat-mutatók:
    Q2 Catalysis
    Q1 Computer Science Applications
    Q1 Inorganic Chemistry
    Q1 Medicine (miscellaneous)
    Q2 Molecular Biology
    Q1 Organic Chemistry
    Q1 Physical and Theoretical Chemistry
    Q1 Spectroscopy